This storyboard does not have a description.
After having taken the drug for nearly a week, Rosie begins feeling some of the short term effects such as hostility, anxiety, and a reduced appetite.
Rosie's body is craving more of the pills, so she goes to see her old friend for more...
Do you have any more of those black beauties that you gave me before? I can pay you.
Rosie's continues taking the pill nearly every night. Now that her body needs more of the high, instead of swallowing it down in tablet form, Rosie now crushes the pill and snorts it to take it in.
Rosie has now been taking the pill for several months now and is feeling the long term effects of the drug. She is experiencing insomnia, weight loss, paranoia, and lack of motivation.
Rosie's parents come to see her at her school and immediately realize the differences in her.
Ugh but why!? I don't want to go!
Rosie, we don't know what you have gotten yourself into, but whatever you're taking needs to stop. We're taking you to rehab because we care about you and want you to get better.
Rosie's parents can only afford to keep her in rehab for one week. During this week, Rosie faces many of the withdrawal symptoms such as fatigue and mood fluctuations.
Explore Our Articles and Examples
Try Our Other Websites!
Photos for Class
– Search for School-Safe, Creative Commons Photos (It Even Cites for You!
– Easily Make and Share Great-Looking Rubrics
– Create Custom Nursery Art